DOI QR코드

DOI QR Code

DIVISIBLE ENVELOPES OF THE FORM T ↪ S-1T

KIM HAE-SIK;SONG YEONG-MOO

  • Published : 2006.01.01

Abstract

In this article we show that if R is a Noetherian ring with the global dimension at most one, then every S-torsion free R-module T has a divisible envelope of the form $T{\hookrightarrow}S^{-1}T$

Keywords

divisible envelope;S-torsion free module

References

  1. H. Bass, On the ubiquity of Gorenstein rings, Math. Z. 82 (1963), 8-28 https://doi.org/10.1007/BF01112819
  2. E. Enochs, H. Kim, and S. Rim, Divisible envelopes over Gorenstein rings of Krull dimension at most one, Comm. in Algebra 29 (2001), no. 8, 3275-3283 https://doi.org/10.1081/AGB-100105021
  3. J. Xu, Flat covers of modules, Lecture Notes in Math. 1634, Springer-Verlag, 1996
  4. J. Rotman, An introduction to Homological Algebra, Academic Press, 1979
  5. D. Eisenbud, Commutative Algebra with a View Toward Algebraic Geometry, Graduate Texts in Math. 150, Springer, 1994